MathSciNet Relay Station
MathSciNet bibliographic data
MR2393850 Database Expansion Item
Reich, Brian J.; Fuentes, Montserrat A multivariate semiparametric Bayesian spatial modeling framework for hurricane surface wind fields. Ann. Appl. Stat. 1 (2007), no. 1, 249–264.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement